# SDR ASAA0944538

- Difficulty date: February 16, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268A
- Part serial: MA5806
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER HAS CLUSTER OF 6 DENTS AROUND O/B HINGE.  REMOVED DAMAGED AREA OF SKIN, FABRICATED AND INSTALLED REPAIR SKIN AND DOUBLER IAW B737 400 SRM 51 70 10 REP 4.
